CureZone   Log On   Join
Re: Mirena IUD Side Effects-Itch from hell!
 
meggem Views: 54,423
Published: 15 years ago
 
This is a reply to # 70,069

Re: Mirena IUD Side Effects-Itch from hell!


Hello,

I had twins so I was searching for some type of birth control that would put everything on hold for awhile. That's when my doctor recomended Mirena. Her point of selling it to me was that there would be no periods. I thought was that unnatural? Anyways It's been three months since I had it inserted and I've been getting these weird hive like bumps on my lower stomach.They itch and get bigger if itched. And I think that Mirena is to blame. But I'm not sure. If anyone has a simular reaction please share with me. Thankyou.
Meggem.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.938 sec, (1)